Estimates for boundary-bubbling solutions to an elliptic Neumann problem : Journal für die reine und angewandte Mathematik (Crelles Journal)

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

30,00 € / $42.00 / £23.00

Get Access to Full Text

Estimates for boundary-bubbling solutions to an elliptic Neumann problem

Changfeng Gui / Chang-Shou Lin

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2002, Issue 546, Pages 201–235, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.2002.044, January 2006

Publication History

Published Online:
2006-01-23

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
YanYan Li and Lei Zhang
Journal d'Analyse Mathématique, 2003, Volume 90, Number 1, Page 27
[2]
Changshou Lin, Liping Wang, and Juncheng Wei
Calculus of Variations and Partial Differential Equations, 2007, Volume 30, Number 2, Page 153
[3]
Monica Musso and Jun Yang
Communications in Partial Differential Equations, 2014, Volume 39, Number 6, Page 1048
[4]
Olivier Rey and Juncheng Wei
Journal of Functional Analysis, 2004, Volume 212, Number 2, Page 472
[5]
Manuel del Pino, Monica Musso, and Angela Pistoia
Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2005, Volume 22, Number 1, Page 45
[6]
Pierpaolo Esposito
Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2007, Volume 24, Number 4, Page 629
[7]
Juncheng Wei and Shusen Yan
Journal de Mathématiques Pures et Appliquées, 2007, Volume 88, Number 4, Page 350

Comments (0)

Please log in or register to comment.